# SDR 9618269972

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9336
- Make and model: Doug DC-9-31
- Aircraft serial: 47338
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND LEFT OVERWING EMERGENCY EXIT LIGHTS DIM.  REPAIRED GROUND WIRE TO LEFT OVERWING UPPER DOOR EMERGENCY LIGHTS.  OPERATIONAL CHECK NORMAL.
